# SDR SWAA2022030277425

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 533AB PANEL IS CRACKED AT NUT PLATE CAP. / REPLACED L/H WING FUEL TANK PANEL 533AB IAW B737 SRM 51-10-02-0G-0 STEP. REPLACED WITH NEW PANEL. PART ON PART PACK ATAG# NO0666
